# SDR ASAA2019040188835

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 44,428 hours, 13,088 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Solenoid Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, CONNECTOR DP1103 AT GROUND WING THERMAL ANTI-ICE SOLENOID VALVE IS LOOSE. GROUNDED - YES. RESECURED #2 ENGINE CONNECTOR DP1103 BACKSHELL REF B737 SWPM 20-60-09.
